×

Found 50,022 Documents (Results 1–100)

100
MathJax

Preservation of classes of entire functions defined in terms of growth restrictions along the real axis under perturbations of their zero sets. (English. Russian original) Zbl 07572373

St. Petersbg. Math. J. 33, No. 4, 585-606 (2022); translation from Algebra Anal. 33, No. 4, 1-31 (2021).
MSC:  30D15 42A38 46F12
PDF BibTeX XML Cite
Full Text: DOI

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

The Cauchy problem for a multi-dimensional parabolic equation with Dini-continuous coefficients. (English. Russian original) Zbl 07566768

J. Math. Sci., New York 264, No. 5, 581-602 (2022); translation from Probl. Mat. Anal. 116, 85-103 (2022).
MSC:  35K15 35A08 35B45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software